# SDR NWAA080559857

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 72,825 hours, 72,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG SMELL OF JET FUEL CIRCULATED ABOUT THE CABIN AND COCKPIT.  CREW SWITCHED FROM APU SUPPLIED AIR TO ENGINE AIR AND FUMES REMAINED/REOCCURRED.  COCKPIT CREW DONNED OXYGEN MASKS FOR DURATION OF FLIGHT.  CREW NOTED THAT THE FUMES WERE STRONG ENOUGH TO CAUSE THEM HEADACHES.  LANDING IN DTW WAS NORMAL AND PASSENGERS DEPLANED NORMALLY.  NO EVIDENCE OF ANY FUEL LEAKING FROM EITHER POWERPLANT, APU, FUEL TANKS, OR FUEL LINES.  THE AIRCRAFT RETURNED TO SERVICE.
